Publications
Preprints
J.-B. Bellet, M. Brachet, J.-P. Croisille :
Spherical Harmonics Collocation: a computational intercomparison of several grids, preprint 2024, Univ. Lorraine.
J.-B. Bellet, M. Brachet, J.-P. Croisille :
Quadrature on the Cubed Sphere: the low resolution case, preprint 2024, Univ Lorraine.
Monographies
M. Ben-Artzi, J-P. Croisille, D. Fishelov :
Navier-Stokes equations in planar domains
Imperial College Press, 2013.
J-P. Croisille, G. Lebeau :
Diffraction by an elastic immersed wedge
Lect. Notes in Math., 1723, 1999.
Articles
M. Ben-Artzi, J.-P. Croisille, D. Fishelov :
A compact scheme for the Munk boundary layer equation in one dimension, J. Comp. App. Math., 2025, accepted.
J.-B. Bellet, J.-P. Croisille :
Least squares spherical harmonics approximation on the Cubed Sphere, J. Comp. App. Math., 429, 2023, (article 115213).
J.-B. Bellet, M. Brachet, J.-P. Croisille :
Interpolation on the Cubed Sphere with Spherical Harmonics,
Num. Math., 153 (2-3), 2023, 249-278.
J.-B. Bellet, M. Brachet, J.-P. Croisille :
Quadrature and symmetry on the Cubed Sphere, J. Comp. App. Math., 409, 2022, (article 114142).
M. Brachet, J.-P. Croisille :
A center compact scheme for the Shallow Water equations on the sphere,
Pour voir l’animation cliquez ici
Comp. and Fluids, 236, 2022, (article 105286).
D. Fishelov, J.-P. Croisille :
Optimal convergence for the time-dependent Stokes equation: a new approach,
J. Sci. Comp., 89, article number 66, 2021.
M. Brachet, J.-P. Croisille :
Spherical shallow water wave simulation by a Cubed Sphere finite difference solver,
Pour voir l’animation cliquez ici
Quat. J. Roy. Met. Soc., 147(735), 2021, 786--800.
M. Ben-Artzi, J.-P. Croisille, D. Fishelov :
A Cartesian compact scheme for the Navier-Stokes equations in streamfunction formulation in irregular domains,
Jour. Sci. Comp., 81, 3, 2019, 1386--1408.
M. Ben-Artzi, J.-P. Croisille, D. Fishelov :
Time evolution of discrete fourth-order elliptic operators,
Num. Meths. PDEs, 35, 4, 2019, 1429--1457.
F. Haider, B. Courbet and J-P. Croisille :
A high-order interpolation for the finite volume method: the coupled least squares reconstruction.
Comp. and Fluids, 176, 2018, 20--39.
B. Portelenelle and J-P. Croisille :
An efficient quadrature rule on the Cubed Sphere
Jour. Comp. App. Math, 328, 2018, 59--74.
M. Ben-Artzi, J-P. Croisille, D. Fishelov and R. Katzir:
Discrete fourth-order Sturm-Liouville problems
IMA J. Num. Anal., 38, 3, 2018, 1485--1522.
J-P. Croisille :
Hermitian approximation of the spherical divergence on the Cubed-Sphere,
Jour. Comp. App. Math, 280, 2015, 188--201.
J-P. Croisille :
Hermitian compact interpolation on the Cubed-Sphere grid,
Jour. Sci. Comp., 57, 1, 2013, 193--212.
D. Fishelov M. Ben-Artzi, J-P. Croisille :
Recent advances in the study of a fourth-order compact scheme for the one-dimensional biharmonic equation
Jour. Sci. Comp., 53, 1, 2012, 55--79.
A. Abbas and J-P. Croisille :
A fourth order Hermitian Box-Scheme with fast solver for the Poisson problem in a square
Jour. Sci. Comp., 49, 2011, 239--267.
D. Fishelov M. Ben-Artzi, J-P. Croisille :
Recent Developments in the Pure Streamfunction Formulation of the Navier-Stokes System
Jour. Sci. Comp., 45(1-3), 2010, 238--258.
D. Fishelov M. Ben-Artzi, J-P. Croisille :
A High Order Compact Scheme for the Pure-Streamfunction Formulation of the Navier-Stokes Equations
Jour. Sci. Comp., 42(2), 2009, 216--250.
M. Ben-Artzi, I. Chorev, J-P. Croisille, D. Fishelov :
A Compact Difference Scheme for the Biharmonic Equation in Planar Irregular Domains
SIAM Jour. Num. Anal , 47(4), 2009, 3087--3108.
F. Haider, J-P. Croisille, B. Courbet :
Stability Analysis of the Cell Centered Finite-Volume MUSCL Method on Unstructured Grids
Numerische Mathematik, 113(4), 2009, 555--600.
M. Ben-Artzi, J-P. Croisille, D. Fishelov :
A fast direct solver for the biharmonic problem in a rectangular grid
SIAM Jour. Sci. Comp. , 31(1), 2008, 303--333.
J-P. Croisille:
A Hermitian Box-Scheme for 1D elliptic equations - Application to problems with high contrasts in the ellipticity
Computing , 78(4), 2006, 329--353.
M. Ben-Artzi, J-P. Croisille, D. Fishelov :
Convergence of a compact scheme for the pure streamfunction formulation of the unsteady Navier-Stokes system
SIAM Jour. Num. Anal , 78(4), 2006, 329--353.
M. Ben-Artzi, J-P. Croisille, D. Fishelov, S. Trachtenberg :
A Pure-Compact Scheme for the Streamfunction Formulation of Navier-Stokes Equations
Jour. of Comp. Phys., 205(2), 2005, 640--664.
J-P. Croisille, A. Ern, T. Lelievre, J. Proft:
Analysis and simulation of a coupled hyperbolic/parabolic model problem
Jour. of Num. Math.Comp., 13(2), 2005, 81--103.
J-P. Croisille, I. Greff :
An efficient box scheme for convection-diffusion equations with sharp contrasts in the diffusion coefficients
Comp. and Fluids, 34(4,5), 2005, 462--489, Special issue on Residual Distribution Schemes, Discontinuous Galerkin Schemes and Adaptation.
J-P. Croisille :
Keller's box-scheme for the one-dimensional stationary convection-diffusion equation,
Computing, 68(1), 2002, 37--63.
J-P. Croisille, I. Greff :
Some box-schemes for elliptic problems,
Num. Meth. Part. Diff. Equs, 18, 2002, 355--373.
J-P. Croisille :
Finite Volume Box-Schemes and mixed methods,
M2AN, 34(5), 2000, 1087--1106.
B. Courbet, J-P. Croisille :
Finite Volume Box-Schemes on triangular meshes,
M2AN, 32(5), 1998, 631--649.
J-P. Croisille, R. Khanfir :
Algorithmes de Boltzmann pour les \'equations de la MHD compressible,
C.R. Acad.Sci. Paris, t 323, s\'erie 2B, 1996, 103--110.
R. Khanfir, G. Chanteur, J-P. Croisille :
Resolution of the system of equations of ideal magnetohydrodynamics by a finite-volume kinetic-type method,
Comp. Phys. Comm. , 98, 1996, 301--316.
Conferences Procs.
J-P. Croisille, D. Fishelov :
Time dependent two-dimensional fourth order problems: optimal convergence,
Numerical Mathematics and Advanced Applications, , ENUMATH 2019, European Conference, Egmond aan Zee, F. J. Vermolen, C. Vuik eds., LNCSE 139, Springer, 2021, 429--438.
M. Ben-Artzi, J-P. Croisille, D. Fishelov:
An embedded compact scheme for biharmonic problems in irregular domains,
Studies in Comp. Intel., , Advanced Computing in Industrial Mathematics, K. Georgiev, M. Todorov, I. Georgiev eds., Springer, 2018, 11--23.
F. Haider, P. Brenner, B. Courbet, J-P. Croisille:
Parallel Implementation of k-exact Finite Volume Reconstruction on Unstructured Grids
Lect. Notes Comp. Sci. Eng.,99, (2014) High Order Nonlinear numerical schemes for evolutionary PDEs, Bordeaux, 2013, R. Abgrall, H. Beaugendre, P.M. Congedo, C. Dobrzynski, V. Perrier and M. Ricchiuto eds , 2014, 59--75.
F. Haider, P. Brenner, J-P. Croisille, B. Courbet:
Stability of the MUSCL method on general unstructured grids for applications to compressible fluid flows,
Computational Fluid Dynamics 2008 Proc. of the 5th. Int. Conf. on Comp. Fluid Dyn., H. Choi, H.G. Choi, J.Y. Yoo eds., 2009, pp 255--260.
M. Ben-Artzi, J-P. Croisille, D. Fishelov:
A pure compact scheme for the streamfunction formulation of the Navier-Stokes equations,
Lect. Notes in Comp. Sciences, 2667, 2003, 189--197, V. Kumar, M. Gravilova, C. Tan and P. L'Ecuyer eds, Springer, 809--817.
J-P. Croisille, I. Greff :
A box scheme for convection-diffusion equations,
Proc. of the 3rd. Int. Symp. on Finite Volume for Complex Applications (Porquerolles, 2002), Hermes-Penton Science, R. Herbin and D. Kroener eds., 325--332, (2002).
J-P. Croisille:
Finite Volume box-schemes,
Proc. of the 2cd. Int. Symp. on Finite Volume for Complex Applications (Duisburg, 1999), Hermes Sciences, R. Vilsmeier, F. Benkhaldoun and D. Haenel eds., 239--246, (1999).
J-P. Croisille. G. Lebeau:
Computation of the diffracted wave by an immersed elastic wedge,
Proc of the 4th Int. Conf. on Mathematical and Numerical Aspects of Wave Prop. (Golden, 1998) , J. DeSanto ed., SIAM, (1998).